# SDR AALA960221

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 25L HAS HEAVY CORROSION INSIDE AT STA 683.  REMOVED AND SPLICED IAW 53-10-3.   TST:  42,813 HRS.  CYCLES, 21,496.  (X)
